I am a 29 year old female who prior to March 2006 was completely healthy. I first had a suspect tick bite. I developed a rash at the site. There was no pain or itching. It was only a hard plaque. Within 2 days I went to the dermatologist. It was biopsied and came back unknown. He tested me for Lymes disease and it was negative. Since then I have read that Lymes wouldn't show up in the blood stream that quick. I have not been tested for it since then. Now every day I have something new. I first lost 25 pounds in 2 months, but have gained it all back. I began seeing floaters, having blurred vision, and eventually double vision. I was diagnosed with orthostatic hypotension after passing out multiple times and finally had a positive tilt test. I was put on Florinef with no results except higher blood pressure. I am constantly dizzy and sometimes things are moving, but they really aren't. I can barely drive. I am losing feeling in my hands and feet. My short-term memory is horrific. My head feels unlike anything I've ever known. It's like I have a permanent hangover. I have seen 3 internists, a dermatologist, a rheumatologist, and a neurologist. This week I finally have an appt. at Duke Hospital in NC. However, I expect the same results as before. Most doctors have tried to refer me to a psychiatrist because they think I'm depressed. Well, I'd say. I would like them to walk in my shoes for only one hour and see how good they feel about life because what I am doing right now does not constitute living. I have 2 small children that I can barely care for. I'm too exhausted. I'm in school also. I used to be a 4.0 student. Now I can barely maintain a C average. Please help.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?